MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ NEBULIZER WITH AIR ENTRAINMENT; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE¿ NEBULIZER WITH AIR ENTRAINMENT; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number NEBULIZER WITH AIR ENTRAINMENT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other : the customer indicated that the actual suspect sample have been discarded, and there is no additional information provided at this time.Therefore, the root cause will not been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : reported device has been discarded.
 
Event or Problem Description
It was reported to vyaire medical that the nebulizer with air entrainment is leaking.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
AIRLIFE¿ NEBULIZER WITH AIR ENTRAINMENT
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17443216
Report Number8030673-2023-00341
Device Sequence Number16828083
Product Code BTT
UDI-Device Identifier10190752144798
UDI-Public(01)10190752144798
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K801252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEBULIZER WITH AIR ENTRAINMENT
Device Catalogue Number2002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown